# SDR DALA2024013101404

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,184 hours, 30,711 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Servo
- Condition: Faulted
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 AIRFRAME VIBRATION STARTED AT 13000'. CORRECTIVE ACTION: REMOVED AND REPLACED BLUE AND GREEN RUDDER SERVOS PER AMDS CARD 2720-7001. (4203608)
